MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION BSM-2354A; VITAL SIGNS MONITOR

NIHON KOHDEN CORPORATION BSM-2354A; VITAL SIGNS MONITOR
Model Number BSM-2354A
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the bedside monitor randomly shuts off and makes a high pitch sound.Customer would like to send the device in for evaluation.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reported that the bedside monitor randomly shuts off and makes a high pitch sound.
 
Additional Manufacturer Narrative
Manufacturer narrative: the customer reported that the bedside monitor randomly shuts off and makes a high pitch sound.Customer would like to send the device in for evaluation.The customer decided to wait on sending the device in for repair.Nihon kohden will submit a supplemental report in accordance with 21 cfr part 803.56 if additional information becomes available.Device not returned.

Brand Name
BSM-2354A
Common Device Name
VITAL SIGNS MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
attn: shama mooman
tokyo, japan 161-8 560
JA  161-8560
MDR Report Key6500112
Report Number8030229-2017-00108
Device Sequence Number16146889
Product Code MHX
UDI-Device Identifier04931921101728
UDI-Public04931921101728
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K011918
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/22/2017
Report Date (Section F) 04/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-2354A
Device Catalogue NumberBSM-2354A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/22/2017
Device Age110 MO
Event Location Hospital
Date Report to Manufacturer04/18/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/18/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/18/2017
Supplement Report FDA Received Date06/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA04/18/2017